# SDR CA190729011

- Difficulty date: July 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 4655025
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PIC REPORT/HYD LEAK ON RH WHEEL WELL WHILE AIRCRAFT STANDING. MAINTENANCE STARTED TROUBLE SHOOTING AND FOUND HYDRAULIC LEAH FROM RETRACTION ACTUATOR.  RH MLG RETRACTION ACTUATOR CHANGE IN PROGRESS. (TC# 20190729011)
